Careway Allergy Relief Tablets – Chlorphenamine 4mg Tablets, 56 Tablets

Fast relief from the symptoms of hayfever and other allergies

Suitable for: Adults and children aged 6 years and over.

Active ingredients: Chlorphenamine Maleate

Careway Allergy Relief Chlorphenamine 4mg Tablets is the alternate to Piriton Tablets.

  • Relieving symptoms of allergies such as hay fever, pet allergies, nettle rash (urticaria), food allergies, and reactions to insect bites or medicines.
  • If you feel sleepy do not drive or operate machinery. Children should avoid potentially dangerous activities, such as riding bikes or horses.
  • Don’t drink alcohol while taking Piriton, because this is likely to make any drowsiness worse

£5.89

Qty:
Compare
Careway Allergy Relief Chlorphenamine 4mg Tablets is the alternate to Piriton Tablets.
  • Relieving symptoms of allergies such as hay fever, pet allergies, nettle rash (urticaria), food allergies, and reactions to insect bites or medicines.
  • If you feel sleepy do not drive or operate machinery. Children should avoid potentially dangerous activities, such as riding bikes or horses.
  • Don't drink alcohol while taking Piriton, because this is likely to make any drowsiness worse

Careway Allergy Relief Tablets – Chlorphenamine 4mg Tablets, 56 Tablets

This medicine contains Chlorphenamine 4mg which belongs to a group of medicines called antihistamines, which works by blocking histamine receptors, helping to prevent those symptoms from occurring right from the start. which act to relieve the symptoms of allergies

Careway Allergy Relief  – Chlorphenamine 4mg Tablets can be used to relieve the symptoms of allergic reactions including hayfever, raised, red itchy skin (symptoms of urticaria, which is often known as hives or nettle rash), allergic reactions to foods or medicines, insect bites, runny nose, swelling of the face or throat due to fluid build-up and itching caused by chickenpox.

Chlorphenamine 4mg tablets are perfect for those looking for an everyday way to relieve allergy symptoms. If you’re struggling with hay fever, or have a pet hair allergy that flares up whenever you see your friend’s dog, these tablets can help you to manage your symptoms whenever you need them most.

Allergic reactions can be itchy, red and swollen. Chlorphenamine 4mg Tablets can relieve the symptoms of hayfever. Simply pop a tablet into your mouth and swallow – easy peasy!

These tablets can be used to treat hayfever in a pinch when your body is having an allergic reaction. When you take them, they will bring down the swelling of inflammation and make breathing easier.

Whats is Hayfever?

Hay fever is usually worse between late March and September, especially when it’s warm, humid and windy. This is when the pollen count is at its highest.

Symptoms of hay fever include:

  • sneezing and coughing
  • a runny or blocked nose
  • itchy, red or watery eyes
  • itchy throat, mouth, nose and ears
  • loss of smell
  • pain around your temples and forehead
  • headache
  • earache
  • feeling tired

If you have asthma, you might also:

  • have a tight feeling in your chest
  • be short of breath
  • wheeze and cough

Hay fever will last for weeks or months, unlike a cold, which usually goes away after 1 to 2 weeks.

There’s currently no cure for hay fever and you cannot prevent it.

But you can do things to ease your symptoms when the pollen count is high.

Can someone who is pregnant or breastfeeding use Careway Allergy Relief Chlorphenamine 4mg Tablets?

Anyone who is pregnant or breastfeeding should not use Careway Allergy Relief Chlorphenamine 4mg Tablets without speaking to a doctor or Dock Pharmacy pharmacist

Careway Allergy Relief Chlorphenamine 4mg Tablets Reviews

After using Careway Allergy Relief Chlorphenamine 4mg Tablets, it’s helpful to let others know about your experience. Reviews of an item help other users know that medicines received have helped the condition it is claimed for, how well the treatment worked or any issues to be aware of. We invite our users to leave a review of both their treatment and of the service provided. Click on the reviews tab to see if there has been feedback on this item.

What is the price of  Careway Allergy Relief Chlorphenamine 4mg Tablets in UK

The price of Careway Allergy Relief Chlorphenamine 4mg Tablets is £5.89

Where can you buy Careway Allergy Relief Chlorphenamine 4mg Tablets?

You can buy Careway Allergy Relief Chlorphenamine 4mg Tablets at Dock Pharmacy Essex UK, UK Online Pharmacy.

Can you buy Careway Allergy Relief Chlorphenamine 4mg Tablets Over the counter?

Careway Allergy Relief Chlorphenamine 4mg Tablets is available to buy over the counter. You do not need a prescription to buy Careway Allergy Relief Chlorphenamine 4mg Tablets but you might be asked some questions about your medical health when you add it to your basket.

Dock Pharmacy

128 Dock Road, Tilbury, Essex, RM18 7BJ

Tel: 01375846316

https://g.page/DockPharmacy?share

Brand

Careway

Brand

How To Use

How To Use

Adults and children of 12 years and over: Take one tablet every four to six hours.

Don’t take more than 6 tablets in 24 hours.

Children of 6 to 11 years: Give half a tablet every four to six hours.

Don’t give more than 6 half tablets in 24 hours.

If you are elderly your doctor or pharmacist may advise you to take fewer tablets. If this applies to you follow their instructions.

Swallow the tablet with a drink of water.

Do not give to children under 6 years.

Do not take more than the amount recommended above.

If symptoms do not go away talk to your doctor.

If you take too many tablets: Talk to a doctor straight away. Take your medicine and this leaflet with you

Delivery Options

Delivery options

All deliveries are subject to the availability of the product and product sale conditions been met.

Order & Collect
Free next-day collection from In-Store

UK Delivery

Standard Delivery within the UK £3.50 Delivery time 3-4 days
First Class Delivery within the UK £5.90 Delivery time 1-2 days
Priority Delivery within the UK £7.10. Next day delivery by 1pm. Order must be placed by 1pm. Priority delivery is only available Monday to Thursday.

Europe Delivery

Standard Delivery within EEC from £12.50 Delivery time up to 5 days depending on the local delivery service within your country.
Expedited Delivery within EEC £39.50 Delivery time 2 days. Delivery by DHL, UPS or TNT.

Rest of the World

Standard Delivery Rest of the World from £16.10 Delivery Time 10 – 15 Days
Expedited Delivery Rest of the World £55.09 Delivery 5 days. Delivery service by DHL, TNT or UPS

For more information see our Shipping Policy or view our Return policy.

Product Details

Product Information

This medicine can be taken by adults and children aged 6 years and over. However, some people should not take this medicine or should seek the advice of their pharmacist or doctor first.

Do not take:

  • If you are allergic to any of the ingredients, or any other antihistamines
  • If you are taking monoamine oxidase inhibitors (for depression) or have taken them within the last 14 days
  • If you have an intolerance to some sugars, unless your doctor tells you to (this medicine contains lactose)
  • If you are pregnant or breastfeeding

Talk to your pharmacist or doctor:

  • If you have epilepsy
  • If you have liver or kidney problems
  • If you have heart problems, severe high blood pressure
  • If you have asthma, bronchitis or other lung problems
  • If you have raised pressure in your eye (glaucoma)
  • If you are a man with prostate problems

Other important information

Driving and using machines: This medicine may cause drowsiness, dizziness or blurred vision. You should not drive or operate machinery until you are sure you are not affected.

Do not drink alcohol (wine, beer, spirits) whilst taking this medicine.

If you take other medicines

Before you take these tablets, make sure that you tell your pharmacist about ANY other medicines you might be using at the same time, particularly the following:

  • Other antihistamines, including those in cough and cold medicines, that make you sleepy
  • Sleeping tablets, medicines for anxiety, antidepressants
  • Phenytoin (for epilepsy)

If you are unsure about interactions with any other medicines, talk to your pharmacist. This includes medicines prescribed by your doctor and medicine you have bought for yourself, including herbal and homeopathic remedies.

Side Effects

Possible side effects

Most people will not have problems, but some may get some of these.

If you get any of these serious side effects, stop taking the medicine. See a doctor at once:

  • Difficulty breathing, swelling of the face, lips, tongue or throat (severe allergic reaction)

If you get any of the following side effects see your pharmacist or doctor:

  • Drowsiness which may cause you to fall asleep, sleepiness, feeling tired
  • Lack of concentration, dizziness, headache, blurred vision
  • Feeling sick, being sick, dry mouth, heartburn, diarrhoea, stomach pain
  • Loss of appetite, difficulty in passing urine, ringing in the ears
  • Other allergic reactions including skin peeling, itchy red skin rash, sensitivity to sunlight
  • Changes in heart rate, palpitations, low blood pressure (you may feel faint), tightness of the chest
  • Thickened bronchial secretions (which may cause a cough or phlegm)
  • Liver problems including hepatitis and jaundice (yellowing of the skin and eyes)
  • Blood problems such as anaemia
  • Muscle weakness, twitching, lack of co-ordination
  • Depression, irritability, nightmares
  • Confusion in the elderly
  • Hyperactivity in children

Very young children and elderly adults may be more likely to have some of these side effects.

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Questions and answers of the customers

There are no questions yet, be the first to ask something for this product.

Other Products From This Seller